# SDR UG82005F00002

- Difficulty date: January 21, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N5101
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 550
- Aircraft time: 4,017 hours, 1,823 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 1159SCAV5131
- Condition: Contaminated
- Location: Mlg
- Part time: 4,017 hours, 1,823 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GROUND SPOILER RED LIGHT CAME ON DURING TAKEOFF.  ALSO HAD AMBER WOW FAULT.  BLOW DRIED AND CLEANED LT AND RT MLG WEIGHT ON WHEEL SWITCHES AND CONNECTORS.  FAULTS CLEARED AND AIRCRAFT RETURNED TO SERVICE. (GM05003) (K)
